# SDR ASAA2018121327437

- Difficulty date: December 13, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 16,861 hours, 5,533 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 8221604102
- Part serial: 43RHM0
- Condition: Failed
- Location: E&E Bay
- Part time: 16,864 hours, 5,534 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOPILOT A WILL NOT ENGAGE. AUTOPILOT B DOES ENGAGE. GROUNDED - YES. REMOVED AND REPLACED FCC-AA. OPS TEST GOOD. ALL REQUIRED TESTS PASSED. REF AMM 22-11-33.
